MathSciNet Relay Station
MathSciNet bibliographic data
MR1002269 35Q20 (58G37)
Lou, Sen Yue; Ni, Guang Jiong The relations among a special type of solutions in some $(D+1)$-dimensional nonlinear equations. J. Math. Phys. 30 (1989), no. 7, 1614–1620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement